Title

Multidimensional statistical convergence of functions via ideal

Document Type

Article

Publication Date

1-1-2021

Subject Area

ARRAY(0x564ac2ae8720)

Abstract

The goal of this paper includes the generalization of the notions of [V, λ] (I2) - double strongly summability and I2 - λμ - double statistical convergence by taking nonnegative real-valued Lebesgue measurable two dimensional functions on (1, ∞) × (1, ∞). Using these two new notions we established two fundamental inclusion theorems.

Publication Title

Proceedings of the Jangjeon Mathematical Society

Volume

23

Issue

4

First Page

509

Last Page

518

Digital Object Identifier (DOI)

10.17777/pjms2020.23.4.509

ISSN

15987264

E-ISSN

25087916

Share

COinS